# SDR SWAA2025020384628

- Difficulty date: January 9, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 29,800 hours, 14,689 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Elongated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING IFSS APPX 152 UNDER K-FLAP BLEED AIR DUCT BRACKET AT FRONT SPAR HAS ELONGATED HOLES.<
